# SDR 20010112SG035

- Difficulty date: November 12, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3200 · Landing Gear System
- Part: Accumulator
- Part number: 1356603399
- Part serial: 832
- Condition: Ruptured
- Location: Rt Wheel Well
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, K, S
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT PHL LOST HYD BRAKE PRESSURE FROM SYSTEM A/B.  UTILIZED PNEUMATIC SYSTEM TO STOP AIRCRAFT.  ON INSPECTION FOUND RUPTURED HYD BRAKE ACCUMULATOR IN RIGHT WHEEL WELL WITH SUBSEQUENT STRUCTURAL DAMAGE TO RT MAIN GEAR DOOR, HYD LINES ABOVE ACUMULATOR AND PULLEY AND PULLEY GUARD DIRECTLY BELWO ACCUMULATOR.  REPLACED HYD BRAKE ACCUMULATOR IAW MM 32-41-61.  OPS AND LEAK CHECK OK.  REPAIRED DAMAGE TO R MLG DOOR IAW SRM 52-80-1.  REPLCED PULLEYS AND PULLEY GUARD IAW MM 20-10-20. OPS CHECK GOOD.  REPAIRED HYD LINES IAW MM 20-10-5 LEAK CHECK GOOD.  REPLACED BOTH A/B SYSTEM ELECTRIC AND ENGINE DRIVEN PUMPS IAW MM 29-11-32 AND 29-12-11.  OPS AND LEAK CHECK OK.  AIRCRAFT RETURNED TO REVENUE SERVICE.  (M)
